Advil migraine is the only over the counter medication that helps I hope Walmart continues to carry it.
About This Item
- FIGHTS TOUGH MIGRAINE PAIN: Advil Migraine is clinically proven to relieve migraine pain. Fast Migraine Relief: Advil Migraine Liquid Filled Capsules help you relieve migraine pain when every minute counts.
- FIGHTS MIGRAINE RELATED SYMPTOMS: Choose Advil Migraine for powerful relief of migraine related symptoms including nausea and sensitivity to light and sound.
- CAFFEINE-FREE: Advil Migraine does not contain caffeine. It's also the only FDA-approved OTC migraine medicine in a liquid-filled capsule.
- FAST RELIEF: The medicine in Advil Migraine (Solubilized Ibuprofen) is already dissolved in a soft gelatin capsule and works fast and effectively to relieve migraine pain.
- SAFE AND EFFECTIVE RELIEF: For over 30 years, millions have chosen the Advil brand to power over pain.
- HSA and FSA eligible item
Health Concern: Fever Headache
Inactive Ingredients: Inactive IngredientsD&C Yellow No. 10, FD&C Green No. 3, FD&C Red No.40, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution
Ingredients: Active Ingredients: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) * (Present as the Free Acid and Potassium Salt) * Nonsteroidal Anti-Inflammatory Drug Pain Reliever; Inactive Ingredients: D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No.40, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution
Active Ingredients: Solubilized ibuprofen equal to 200 mg ibuprofen (nsaid)* (present as the free acid and potassium salt) *Nonsteroidal anti-inflammatory drug
Active Ingredient Name: Ibuprofen
Dosage: Directions. Do not take more than directed. The smallest effective dose should be used. Adults:. Take 2 capsules with a glass of water. If symptoms persist or worsen, ask you doctor. Do not take more than 2 capsules in 24 hours, unless directed by a doctor. Under 18 years of age: . Ask a doctor
Instructions: Read all directions and warnings before use. Keep carton. READ AND KEEP CARTON FOR COMPLETE WARNINGS AND INFORMATION. WARNINGS. ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. asthma (wheezing). skin reddening. blisters. facial swelling. shock. rash. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you. are age 60 or older. have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug. take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]. have 3 or more alcoholic drinks every day while using this product. take more or for a longer time than directed. DO NOT USE. if you have ever had an allergic reaction to any other pain reliever/fever reducer. right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. you have never had migraines diagnosed by a health professional. you have a headache that is different from your usual migraines. you have the worst headache of your life. you have fever and stiff neck. you have headaches beginning after or caused by head injury, exertion, coughing or bending. you have experienced your first headache after the age of 50. you have daily headaches. you have a migraine so severe as to require bed rest. stomach bleeding warning applies to you. you have problems or serious side effects from taking pain relievers or fever reducers. you have a history of stomach problems, such as heartburn. you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma. you are taking a diuretic. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. under a doctor's care for any serious condition. taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. taking any other drug. WHEN USING THIS PRODUCT. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Do Not Use if seal under bottle cap imprinted with "SEALED FOR YOUR PROTECTION" is broken or missing.
Explore this item
The real deal!
This medication is a STAPLE in my life, like toothpaste. This works! Sometimes I get very very bad migraines, and at the very least, this dramatically reduces the pain. I would say 90% of the time, it completely takes away my pain. 10% of the time (usually when I've let the migraine progress to far before taking it) it will reduce the pain.
Bye bye migraines!
I have suffered for over 30 years with migraines. A client informed me about Advil migraine about 6 months ago. I told him I have tried them all, but he was right. I never tried Advil Migraine. Wow! They work so well that it made me cry. There was an important event to attend, and I was feeling remarkably well within 30 minutes. Now, as soon as I feel one coming on, I pop 1 Advil Migraine, and I am on my way. You can take up to 2 within 24 hours. One works great for me.
I've always had really bad menstrual cramps. I mean excruciating pain. Sweating, fainting spells, terrible cramps, vomiting, dizzy, nausea, inability to sleep etc. I've tried Midol, but that seemed to always make things worst and I'd end up vomiting them anyhow. The doctors said there's nothing wrong, tea nor hot baths seemed to work enough. I hate taking any kind of prescription, but I finally gave in to trying a couple of these during my last cycle. Thank you God that I've found Advil, something that works!! I thought I'd forever have to live in dread of my upcoming period, or revolve my life around it. Missing out on so many things due to this pain. I didn't think it would work, This does more then I could ever hope for. I have none of that terrible pain and effects Thereof after taking Advil. For menstrual cramps this definitely works for me
Get specific details about this product from customers who own it.
Ask a question